Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 543610, 7 pages
http://dx.doi.org/10.1155/2014/543610
Research Article

A New Solution to the Matrix Equation

School of Mathematical Sciences, University of Jinan, Jinan 250022, China

Received 16 April 2014; Accepted 28 June 2014; Published 15 July 2014

Academic Editor: Kaleem R. Kazmi

Copyright © 2014 Caiqin Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caiqin Song, “A New Solution to the Matrix Equation ,” The Scientific World Journal, vol. 2014, Article ID 543610, 7 pages, 2014. https://doi.org/10.1155/2014/543610.